# SDR SWIA2024082600529

- Difficulty date: May 29, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM# N187PQ-7903. FOUND LIGHTNING STRIKE DAMAGE AT FS752.5 ON STRINGER 9R. LIGHTNING STRIKE DAMAGE TO SKIN ON UPPER SKIN PANNEL AT THE BOTTOM EDGE TO THE SIDE SKIN PANEL BLENDED. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD ACFT PRACTICES.     (C-CHECK RO 8/24/2024)    COMPLIED WITH ALL STEPS OF REO 690-53-41-490 REV -- DATED: 2024-07-21, DISPOSITION FOR REWORKED LIGHTNING STRIKE DAMAGE TO UPPER SKIN PANEL AT FS752.50 AND STRINGER 7R. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY. LEAK CHECKS GOOD. BLEND OUT ONLY NO WEIGHT CHANGE.
